# SDR 2007UALA00273

- Difficulty date: January 31, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 31,352 hours, 12,139 cycles
- Engine: Iae V2527A5
- Engine time: 25,782 hours, 9,851 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE 2 STALL ECAM MSG MOMENTARY AT SAME TIME OF LIGHTNING STRIKE.  CREW ADVISED OF AUDIO POP AT SAME TIME AS LIGHTNING STRIKE.  EVENT OCCURRED ACFT TURNING FINAL.  ENGINE PARAMETERS NORMAL BEFORE AND AFTER STALL EVENT.  COMPRESSOR STALL NEAR LIGHTENING STRIKES IS NOT UNCOMMON.  THIS IS DUE TO THE TUBULENCE CREATED BY THE LIGHTENING.  THIS ENGINE WAS INSPECTED PER THE AIRBUS TSM AND NO DISCREPANCIES WERE FOUND.  AS A PRECAUSTION, THE VSV SYSTEM WAS LUBRICATED.  THE ENGINE PASSED ITS POWER ASSURANCE RUN AND RETURNED TO SERVICE.
